# SDR CALA2023031500765

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N12021
- Make and model: Boeing 787-10
- Aircraft serial: 66990
- Aircraft time: 788 hours, 113 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Windshield Wiper
- Part number: NA
- Condition: Inoperative
- Location: Capts Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS SIDE WIPER INOP REQUESTING DEFERAL FOR CAPT WIPER INOP. NO AUTOLAND AND INOP CAPT WIPER DEFERED , INOP . NO AUTOLAND , AC DOWNGRADED STICKERS INSTALLED DISPATCH DESK: DATE: 10-MAR-23- NOC DATE: 10-MAR-23- OK TO DEF CAPTS WIPER SYSTEM, CLEARED CAPT.''S WINDOW SHIELD WIPER. OPS NORMAL.
